# SDR YENA2020012150022

- Difficulty date: January 15, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N274JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000082
- Aircraft time: 35,848 hours, 23,105 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FT # 159, BOS-PHL. RETURNED TO FIELD. EMERGENCY DECLARED. ON CLIMB-OUT AFTER LANDING GEAR RETRACTION LG WOW SYS FAIL. RAN QRH. MESSAGE CLEARED AFTER LANDING GEAR EXTENDED. STEERING WORKED NORMALY ON TAXI IN; SERVICED NOSE STRUT PER AMM 12-12-09.
